# SDR USAAF01023

- Difficulty date: May 13, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- System (JASC): 3110 · Instrument Panel
- Part: Control Panel
- Part number: 6227957411
- Condition: Overheated
- Location: Cockpit
- Part time: 20,652 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MKE-PIT - FLT 1455 - DURING THE FLIGHT, A 'HOT PLASTIC' SMELL WAS NOTD IN THE COCKPIT.  THE LEFT WINDSHIELD HEAT BUTTON WAS SELECTED OFF AND THE SMELL DIMINISHED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE THRUST RATING CONTROL PANEL.  FUNCTIONALLY CHECKED OK.  (M)
